# SDR ASAA2017021219827

- Difficulty date: February 12, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,952 hours, 11,314 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261021
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140CF HAS DEEP GOUGES AND CORROSION AROUND EDGES.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1.  FABRICATED A NEW FLOOR PANEL IAW  SRM 51-40-05-0G-0.
